Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Conformal transformations of three types of edge notches


Author: Chih Bing Ling
Journal: Quart. Appl. Math. 37 (1979), 303-311
MSC: Primary 30C20
DOI: https://doi.org/10.1090/qam/548989
MathSciNet review: 548989
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. R. Forsyth, Theory of functions of a complex variable. Vols. 1 and 2, Third edition, Dover Publications, Inc., New York, 1965. MR 0178116
  • [2] Wilhelm Magnus, Fritz Oberhettinger, and Raj Pal Soni, Formulas and theorems for the special functions of mathematical physics, Third enlarged edition. Die Grundlehren der mathematischen Wissenschaften, Band 52, Springer-Verlag New York, Inc., New York, 1966. MR 0232968
  • [3] Paul F. Byrd and Morris D. Friedman, Handbook of elliptic integrals for engineers and physicists, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete. Bd LXVII, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1954. MR 0060642
  • [4] Enzo Cambi, Complete elliptic integrals of complex Legendrian modulus, J. Math. Physics 26 (1948), 234–245. MR 0025249
  • [5] S. D. Daymond and J. Hodgkinson, A type of aerofoil, Quart. J. Math., Oxford 10, 135-144 (1939)
  • [6] N. Davy and N. H. Langton, The external magnetic field of a single thick semi-infinite parallel plate terminated by a convex semi-circular cylinder, Quart. J. Mech. Appl. Math. 6 (1953), 115–121. MR 0055194, https://doi.org/10.1093/qjmam/6.1.115

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 30C20

Retrieve articles in all journals with MSC: 30C20


Additional Information

DOI: https://doi.org/10.1090/qam/548989
Article copyright: © Copyright 1979 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website